# SDR ABXA9700695

- Difficulty date: October 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47781
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Clip
- Part number: 9915558235
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE INSPECTION, FOUND THE AFT PRESSURE BULKHEAD LATERAL STIFFENER CRACKED AT LONGERON 15L.  REPLACED END CLIP AT LONGERON 15L IAW DC-9 SRM CHAPTERS 51-30-1 AND 51-30-2.
